# SDR CALA2025122312318

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N68452
- Make and model: Boeing 737924ER
- Aircraft serial: 40005
- Aircraft time: 42,776 hours, 15,640 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESSURE GAUGE COVER CAME OFF.  SLID INSIDE SLIDE HOUSING.  ACCOMPLISHED INTERIM REPAIR OF R1 DOOR SLIDE GAUGE COVER IAW ECRA 2566-01215.
